# SDR SWAA2018061422776

- Difficulty date: May 10, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 41,562 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT RT SIDE SHIELD (Z-ANGLE) CORRODED BETWEEN BS 495 TO BS 500A.  R&R SHIELD IAW SRM AND DWG.
